# SDR CHQA20130513178

- Difficulty date: May 13, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 31,009 hours, 25,333 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,215 hours, 20,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT OMEGA BEAM FRAME 20 REPAIR AT THE CARBON FIBER CROSSMEMBER ATTACH POINT.  THE ARE WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-01.
